# SDR SWAA2024041060864

- Difficulty date: March 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 480 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ZEE LOCATED BS 480 PLUS 18 INCHES AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2024-165864<[01] FAULT RESOLVED ON OTHER FAULT TTG8Q00S0PD7;[02] FAULT RESOLVED ON OTHER FAULT TTG8Q00S0PD7
